# SDR DL757080807

- Difficulty date: May 31, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Aircraft time: 66,173 hours, 29,794 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1710 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1710 STR 27L HAS EXFOLIATING CORROSION AFT CARGO BAY.  REPLACED STR SECTION PER SRM 53-00-03 FIG 201 REF NR 78981650001.
